Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What are the reason for the frequent mouth ulcers?

I am a software engineer working for a software company in bangalore. I am having mouth ulcers quite freequently. I feel it is because of eating spicy food. I might be allergic to something but i have not figured out what exactly it is. I have been using smile for some time. It works but quite slowly. I am not able to make out what is the real cause of this? Is it due to my life style? What exactly it is?Kindly help me on this? Help me figure out what is the real cause of this?
Asked On : Thu, 13 Aug 2009
Answers:  8 Views:  1267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist, Prosthodontics 's  Response
Hi,
Common Mouth ulcers, or apthus ulcers are can happen due to lots of reasons, spicy food being one of them. Stress at work, vitamin deficiency or even very sharp teeth which end up cutting or scraping mucosa of the mouth and even tongue can lead to ulcers.
Any local anesthetic ointment will make you feel better temporarily, but i would advice you to visit your dentist to resolve the problem. Also try to reduce stress and avoid eating very spicy food.
Regards
Answered: Sat, 4 Aug 2012
I find this answer helpful
Dentist Dr. Benley George's  Response
Hi,
Aphthous ulcers are maily due to Stress and Vitamin B deficiency. They usually disappera in a weeks time. Appy dologel ointment at the initial stage of the ulcer which is a red spot and a tingling sensation. If applied at the early stage it gets resolved in 2 days.
Answered: Sat, 30 Jul 2011
I find this answer helpful
  User's Response
you should take Bcomplex tablets. These are available over the counter so you do not need a prescription.mouth ulcers can be caused by many reasons like deficiency of BComplex, and even excess stress can be one of the causes. Are you getting any other gastric symptoms ? Sometimes frequent mouth ulcers indicate tendency for Inflamatory bowel disease, which is treatable.
Answered: Thu, 13 Aug 2009
Dentist, Oral and Maxillofacial Surgery Dr. Manish Gupta's  Response
Hello,
The most common cause of mouth ulcers is vitamin B complex deficiency. Get an oral check up done. You can apply Hexigel and Mucopain ointments alternatively for temporary relief. Start taking multivitamin supplements and maintain good oral hygiene. Take care!
Answered: Tue, 26 Apr 2011
I find this answer helpful
Dentist, Endodontics Dr. Manisha Rao's  Response
The most common cause of mouth ulcers is vitamin B complex deficiency. other causes are- stress, allergy to food and medication or even your tooth paste for that matter, maloccluded or sharp teeth, improper fillings etc. Please get an oral check up done. You can apply Hexigel and Mucopain ointments alternatively for temporary relief. Start taking multivitamin supplements and get occlusal and filling defects if any. Take care!
Answered: Mon, 14 Feb 2011
I find this answer helpful
Dentist Dr. Indrani. S's  Response
hello...because of ur profession or due to dietary habits..u will get frequent ulcers...they are called apthous ulcers...most common cause for apthous ulcers is stress..reduce stress take proper diet...take vitamin tablets...if u have pain ,then go for mucopain ointment apply it on the mucosal surface...
Answered: Mon, 25 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. E. Bharathikannan's  Response
hello,
stress management is very important, ulcers which you get may be stress ulcers. take healthy diet with green leafy vegetables for vitamins. can use mucopain gel for pain relief. take care.
Answered: Sat, 30 Jul 2011
I find this answer helpful
  Anonymous's Response
I used to have mouth ulcers in the past very frequently. I was able to trace it down to the allergy by eating nuts like pistachio and hazelnut. I used to get itching on my tongue and small ulcers in my mouth.you may want to see if you have any allergy before you take bcomplex tablets.
Answered: Fri, 14 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor